advertisement
Question
Posted by: Morag | 2011-04-18

Low Libido

Hi
I had a baby 7 months ago. I suffered from baby blues and was put on Nuzak for 4 months. I''ve been off Nuzak for some 3 months now. I also had a mirena installed 6 weeks after my baby. My problem is low sex drive. I long to be myself again before the baby with passion and oomph. Im so afraid that person will never return. I just have no interest or drive for sex. It''s upsetting me and my husband terribly....

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Most anti-depressants negatively impact on your sex drive. To rekindle your sex drive you may need to focus on arousal, stimulation and romance. Try a romantic night at a hotel in which foreplay and stimulation are the focus.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: sexologist | 2011-04-19

Most anti-depressants negatively impact on your sex drive. To rekindle your sex drive you may need to focus on arousal, stimulation and romance. Try a romantic night at a hotel in which foreplay and stimulation are the focus.

Reply to sexologist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement